# SDR SWIA972082

- Difficulty date: November 6, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 5,705 hours, 8,374 cycles
- Engine: Pwa PW118A
- System (JASC): 5246 · Fluid Service Doors
- Part: Lock
- Condition: Unsecure
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  FOUND ONE CAMLOCK UNSECURE ON INBOARD FUEL DOOR.  RELATCHED DOOR, OPS CHECKS GOOD.
